# SDR 99ZZZX202

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N260AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120132
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Part number: HL225
- Condition: Sheared
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A RIVET HEAD WAS FOUND SEVERED FROM ITS SHAFT.  THE RIVET LOCATION IS AT FRAME 47, STA X16128, AT THE LEFT HAND SIDE OF THE VERTICAL STABILIZER BASE.  THERE IS NO INDICATION AS TO WHAT CAUSED THE RIVET HEAD TO BECOME SEVERED.  THE HOLE DOES NOT SHOW EVIDENCE OF ANY DAMAGE.  SUBMITTER RECOMMENDED REPLACING RIVET AND CONTINUE MONITORING WITH ESTABLISHED C-CHECKS.
